# SDR AALA20040917

- Difficulty date: August 29, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Engine: Ge CF680C2B6
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT AT BOTTOM FORWARD LAVATORY FS3 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT BOTTOM FORWARD LAVATORY FS3.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
